# SDR UALA2010060802000

- Difficulty date: June 8, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 57,930 hours, 8,497 cycles
- Engine: Pwa PW4090
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483581
- Part serial: 143
- Condition: Noisy
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHRONIC CAPT SLIDING WINDOW SQUEAL. REPLACE CAPTAIN'S SLIDING WINDOW PRECAUTIONARY. ALSO NEED TO REPLACE BULB SEAL AROUND THE CAPTAIN'S SLIDING WINDOW. REPLACED 2L SLIDING WINDOW & SEAL IAW MM.
